Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    new diagnosis
    avatar
    ladybird81 posted:
    I don't have much energy and am going to make this quick. I just need to get this off my chest. I saw my pdoc today and I am not liking my new diagnosis. Things have drastically changed since getting out of hospital. Im being taken off lexapro and put on seroquel. I am nervous about starting a new med. Side effects? my new diagnosis includes bipolar disorder. I don't know what to believe. I need to do some research on this. I have alot of questions that need to be answered. Feeling really depressed tonight. I see my tdoc at the end of the week.
    Reply
     
    avatar
    momuv4girls responded:
    There is a WebMd bipolar board, and here's the link:

    http://exchanges.webmd.com/bipolar-disorder-exchange

    My daughter has taken seroquel XR for years with great results, but am wondering why pdoc didn't put you on a mood stabilizer med if he says you have Bipolar ?

    I'd ask him about that at your next visit.

    Take care,
    -Kathleen
     
    avatar
    ladybird81 replied to momuv4girls's response:
    Kathleen-
    Is it common to be on 2 meds at the same time? I have a perscription for lithium and seroquel. Ive heard some bad things about the weight gain that can happen. Im just nervous and hate taking meds. Im trying to embrace this diagnosis. In a way it all kind of makes sense. Thank you for responding to my post
     
    avatar
    momuv4girls replied to ladybird81's response:
    Sorry for my delay in response Ladybird !

    Yes, it is more common than not to be on 2, or even 3-meds to control bipolar symptoms.
    My daughter is on 3, with great success - Lamictal, risperdal and seroquel.

    If your pdoc wrote a script for lithium then I'd follow his instruction. As for weight gain, it can happen, but with regular exercise and eating the same amount of food you do now, you shouldn't need to worry.
    My daughter's pdoc always says "a stable brain chemistry is first and foremost".

    Take care,
    -Kathleen
     
    avatar
    An_239787 replied to ladybird81's response:
    I just saw your post.
    I need 2 medications. Celexa and Wellbutrin.
    The Celexa has allowed me to control my hunger. I have lost 50 lbs. since Feb. when I started taking it.
    Everyday, I can't wait to take them. I know that this combination has been a miracle for me. I hope it lasts.


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.